# SDR DALA13012743273

- Difficulty date: March 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,466 hours, 15,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BULKHEAD PANEL 131DW HAS FOUR BRACKETS LOOSE.  REPAIRED FWD CARGO BULKHEAD PANEL IAW ER/A 512310-14 REV 'O' FINAL STEPS 1 THRU 6.
